# SDR UHLA2013062900290

- Difficulty date: June 29, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 22,277 hours, 14,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO CUTOUT FLOORBOARD.  R & R AFT CARGO FLOORBOARD.
